A member asked:

Im 22 year old i'm migraine patient my left side of head always hurts some time it get numb and left side of face also drooping and the medicine i take is solpadeine?

3 doctors weighed in across 2 answers
Dr. Amrita Dosanjh answered

Specializes in Pediatric Allergy and Asthma

The headache is probably a migraine, but please see a physician urgently for moderate to severe pain, facial dropping and numbness. A head CT may be indicated. Other causes should be considered. If you experience any dizziness, also see the Emergency department. Drink fluids, rest and please follow up with your Physician.

Answered 7/14/2022

0 views

Thank
Dr. Bennett Machanic answered

Specializes in Neurology

Solpadeine is essentially Tylenol, and chronic regular usage can cause chronic daily migraines, which it appears you may have. See a neurologist and get this addressed properly.

Answered 7/16/2022

0 views

Thank

Related Questions

A member asked:

Back pain ? Stiff neck? One side head numbness? Could this be a migraine?

5 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question